# SDR SWAA2022061401993

- Difficulty date: May 2, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stub Frame
- Part number: 141A8371U7
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR CUT-OUT FWD UPPER STUB FRAME FOUND CRACKED. 124-009 / [01] REMOVED DAMAGE STUB FRAME PER REF B737 SRM 51-40-02-0G-0;[02] RECEIVED NEW STUB FRAME. P.O# 1728471. LOCATED AND DRILLED STUB FRAME. REF. B-737-7 SRM-51-40-05-0G;[03] VERIFIED STEP 1 AND 2.;[04] OK TO INSTALL SERVICEABLE PART.;[05] INSTALLED NEW STUB FRAME PER REF B737 SRM 51-40-02-0G-0 AND DWG 141A8370;[06] REMOVED AND REPLACED STUB FRAME PER REF B737 SRM 51-40-02-0G-0 AND DWG 141A8370;[07] LATE ENTRY: OK TO TREAT AND PRIME DRILLED HOLES.;[08] VERIFIED STEPS #5; #6 AND #7;[09] FINAL INSPECTION; STUB FRAME REPLACED.
